MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK IV SELECT START KIT MACRO 6IN ULTRASITE 50 BOX; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS STATLOCK IV SELECT START KIT MACRO 6IN ULTRASITE 50 BOX; SET, ADMINISTRATION, INTRAVASCULAR
Model Number IVK0119
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned, at this time, to the manufacturer for evaluation.A lot history review (lhr) of juctf090 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (juctf090) have been reported from the same facility.Mw5079176; (b)(4).
 
Event or Problem Description
Per medwatch: nuclear medicine tech was injecting nuclear isotope and the iv extension set leaked.Upon review of the extension set, a crack was noted at the connection site.On 09/19/2018 additional information stated, "the cracked hub was found during placement and use, the device leaked when injected.No harm to the patient".
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a connector crack is confirmed but the exact cause is unknown.One 6¿ iv extension tubing with an infusion cap attached to the hub was returned for investigation.Use residue was present within the tubing.The sample was flushed with water using a 12 ml syringe and a leak was observed at the hub of the extension set.The infusion cap was removed and a crack in the hub was observed extending from the proximal end of the hub down to where the hub wings in a ¿j¿ shape.Spiraled fracture marks are visible on the inner surface of the hub near the crack length.The male segment of the infusion cap appeared to have scratch marks on the outer surface.Based on the condition of the returned sample, possible contributing factors include over-tightening of the connector and damage during handling.Since the crack was observed on the hub connector, the complaint is confirmed but the exact cause remains unknown.A lot history review (lhr) of juctf090 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (juctf090) have been reported from the same facility.Mw5079176.
 
Event or Problem Description
Per medwatch: nuclear medicine tech was injecting nuclear isotope and the iv extension set leaked.Upon review of the extension set, a crack was noted at the connection site.09/19/2018 additional information stated, "the cracked hub was found during placement and use, the device leaked when injected.No harm to the patient".

Brand Name
STATLOCK IV SELECT START KIT MACRO 6IN ULTRASITE 50 BOX
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7936755
Report Number3006260740-2018-02731
Device Sequence Number930442
Product Code FPA
UDI-Device Identifier00801741082450
UDI-Public(01)00801741082450
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K980992
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 10/22/2018
Report Date (Section F) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIVK0119
Device Catalogue NumberIVK0119
Device Lot NumberJUCTF090
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2018
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/09/2018
Event Location Hospital
Date Report to Manufacturer09/10/2018
Initial Date Received by Manufacturer 09/10/2018
Supplement Date Received by Manufacturer10/05/2018
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient Weight56
Date Report Sent to FDA08/14/2018